# SDR MASA2009033000118

- Difficulty date: March 30, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 15,934 hours, 11,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ASH FLT 7127 IAD-SAT.  WHILE SITTING ON GROUND, ON COMING CREW REPORTED SMOKE IN CABIN AND A LEFT PACK AUTO FAIL MESSAGE.  MX INSPECTED SYSTEM, OPS CHECKED, NO FAULTS NOTED.
